# SDR DHL2003805574

- Difficulty date: August 20, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LWR SECTION INTERCOSTAL 0.500 CRACKED, STA 940.000.  REMOVED CRACKED INTERCOSTAL IAW SRM 51-1-20D PG 21.  FABRICATED INTERCOSTAL IAW SRM 53-2-0 PG 1.  HEAT TREATED IAW SRM 51-1-1 PG 17.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED INTERCOSTAL IAW SRM 51-1-20D PG 9.
